# SDR UALA2013020400676

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 70,342 hours, 25,793 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Lock Nut
- Part number: 00000
- Part serial: 00000
- Condition: Loose
- Location: Seat Row 20 Ef
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

20EF ENTIRE SEAT ROW LOOSE.  REPLACED FORWARD LOCKING NUT.  FIVE SEGMENTS LATER SECURED THE SEAT ASSY TO TRACK.
